# SDR CALA2025051204620

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N17574
- Make and model: Boeing 737-9
- Aircraft serial: 67608
- Aircraft time: 5,438 hours, 1,850 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Part serial: 718
- Condition: Faulted
- Location: Zone 700
- Part time: 5,415 hours, 1,842 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI SKID INOP LIGHT ON PERFORMED MEMORY RECALL ON AACU PER AMM TASK 32-42-00-740-801. XDCR 2 FAULT DISPLAYED.  REMOVED AND REPLACED  #2 ANTISKID WHEEL SPEED  TRANSDUCER IAW AMM32-42-11  OPS TEST GOOD. REMOVED AND REPLACED AACU IAW AMM32-42-21 PRECAUTIONARY OPS TEST GOOD. NO FAULTS NOTED.
